# SDR SWIA202163267

- Difficulty date: November 19, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 25R  BETWEEN FS 319.70 AND FS 333.00      (C-CHECK RO 12/26/2021)    INSTALLED NEW STRINGER 25R PN SH670-31212-2 FS280.00 - FS333.00 CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 & DRAWING SH670-31630 REV. K, DATED 2017/11/22. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
